发现好书期刊,享受阅读乐趣

海量图书期刊资源,随时随地畅享阅读乐趣

Erratum to “On the curvature of warped product Finsler spaces and the Laplacian of the Sasaki–Finsler metrics” [Journal of Geometry and Physics 62 (10) (2012) 2077–2098]

Erratum to “On the curvature of warped product Finsler spaces and the Laplacian of the Sasaki–Finsler metrics” [Journal of Geometry and Physics 62 (10) (2012) 2077–2098]

Hushmandi, Ataabak Baagherzadeh; Rezaii, Morteza M.
  • 期刊名称Journal of Geometry and Physics
  • 作者Hushmandi, Ataabak Baagherzadeh; Rezaii, Morteza M.
  • 卷第62卷
  • 期第12期
  • 印刷ISSN0393-0440
  • 文件大小122.63KB
  • 发表时间2012-12
  • DOI10.1016/j.geomphys.2012.10.002
← 返回【学霸图书馆】主页